Jump to content
CrazyBoards.org

Sign in to follow this  
CookieN

How do you know an episode is staring?

Recommended Posts

How is this question different from the one above "Identifying a manic episode" ? There are lots of good pointers in that one.

Share this post


Link to post
Share on other sites
18 minutes ago, notloki said:

How is this question different from the one above "Identifying a manic episode" ? There are lots of good pointers in that one.

This question is different because it is asks about a depressive episode not a manic one. The warning signs might be different. 

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

Sign in to follow this  

  • Similar Content

    • By csr
      For the last 20 years i am taking, 800mg Lithium, 200mg Quitipine, 150mg Serlift, 150mg of Bioprion, 0.75 of Alprozolam.  I am now 54 years. Life is going on by God Grace. 
       
       Physiological Problems Either 
      Mental Illness   2. Behaviour 
      In Behaviour  special children  in public places Masterbating, or touching the Genetical Parts or Touching Chin....... 
         
      For me, from the age of 28 years to till now, I did not go to the above extreme, but 
      Whenever I go outside I used to see Ladies private parts, then my mind change to normal. I was working many firms for the  lost 30 years. 
         
      Now I am facing shame is , my daughter 22 years. When we go outside me, wife and daughter, I did the same thing and my daughter noticed also. Still many responsibility for me, like my daughter marriage, then there is  a  functions etc. 
         
      So I want your advise. I need to have Therapy or Physiatrist Doctor. Can you pls advise. 
       
      I have been on Sertaline 100mg for the last 20 years and for the last 5 years Buprion 150mg XL (to reduce the smoking, i reduced to 4 per day). As i said above an example, i find very hypersexuality and i find one article today. Here i enclosed here.
        My question: how to replace Sertaline 100mg and will stop Buproin 150mg completely. Can anyone give suggestion Pls.
       
       
       
       
       
       
       
       
       
       

    • By thebakerbunny
      Hi, all. I feel like a newb oldie: been on here a while, still feel dumb as shit with all the o chem breakdowns and acronyms.
      Anyway- I've been maxed out on effexor xr for years now. I've taken it pretty consistently for...12 years? with a few breaks to try something new. There aren't many details I can remember well (always had a bad memory, now it's basically a vestigial feature), but here's what I've garnered: 
      *SSRIs and i seem to not mix. Not just some side effects, but all the side effects, and no or negative improvement.
      *wellbutrin did nothing for me. Not good, not bad- just nothing. 
      *Effexor was good- great, even- before I tapped out. I've just been staying with it till I can figure something out.
      *currently, I take 225 mg Effexor (and several doctors have told me now that they flat out won't go above that), 150 lamictal, and klonopin and Ambien as needed. (And as I've been mightily depressed lately...I've been "as needing" them a lot more.)
       
      I've been wanting to change for a while now, and I've been studying up to see what might be some better options, but haven't had a tdoc or pdoc in the meantime. I'm meeting new ones shortly and I want to take some suggestions to them. Problem is that I'm allergic to a few things, with varying degrees of severity and type of allergic reactions. Any suggestions of SNRIs, TCAs, or MAOIs that aren't: 
      *sulfa-meds (full body hives. Like...full body- between my toes, in my buttcrack...😬)
      *compazine (difficult breathing, light anaphylaxis.)
      *darvocet, Vicodin (full-blown anaphylaxis.)
       
      I have been given morphine with no reaction (so, what- does this mean that synethics cause issues, but cleaner natural versions don't?), and take imitrex regularly. I'm not smart enough to understand all of the individual components, and too ADD to have the patience to learn which causes what.
      I feel like it's got be something pretty potent, since I've been middling- to severely-depressed pretty constantly (easily 8 out those 12 years), but I also don't need anything that's going to make me lethargic. Apathetic, fine- just please, no serious drowsiness.  
      I defer to you guys and gals and pals for what your thoughts are on what might be most effective, but also won't send me to the ER.
       
    • By Adolf
      "Best" as in being effective with fewer side effects. Which ones were the best for you? Which ones did you take? What condition(s) did you treat? What side effects did you get? How did the antipsychotics compare to "conventional" antidepressants?
      Can antipsychotics be an alternative to "conventional" antidepressants? What are the risks? What are the benefits? Do they make you a tomato with time? Psychiatrists prescribe them more often in recent times, it seems.
    • By CookieN
      Are dizziness and vertigo a warning sign that an episode is starting?
    • By candi71
      I am so very lost, angry, hurt, depressed, explosive, and drowning.  I was put on latuda or my bipolar and depression acting up...  I hate new meds for this reason.  I started having my ptsd dreams again, ate everything in site and craved sugar omg terribly,  have been depressed, cant color which i love to do, just wanna sleep, explosive anger, crying jags, hate life, nothing makes me happy, everything just sucks.  Im so angry cause i feel like i did before i went on any meds, 20yr ago.  
      Im so confused i just feel like im grasping at air.. I was in the er the other night and they basically sent me home after giving my dose of larzapam i didn't take in the afternoon cause i doesn't help.  My theory of   it is it didn't help before the latuda what is gonna make it work coming off latuda or after off.. I remember why i drank now.. I didn't need to feel this then.. I want to drink so bad and wont cause I've been clean 6 yrs April will  be 7 and i worked to hard to get here and refuse to prove others right.  Im so so messed up i cant sleep cant watch TV cant color yet dont want to do any of the above either but if i dont sleep i hurt... has anyone felt this way..  It sux cause the battle to find meds to work will start tomorrow cause my liver doesn't process meds it flushes them out.. oh well sorry just needed to vent and hope someone can help
×
×
  • Create New...